Alert archive / New Mexico / Red Flag Warnings in 2011
Red Flag Warning 80, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Jun 29, 2011, 3:23 PM MDT for 7 counties in New Mexico. It took effect at Jun 30, 2011, 10:00 AM MDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 29, 2011, 3:23 PM MDT (21:23 UTC)
- In effect from
- Jun 30, 2011, 10:00 AM MDT
- Expired
- Jun 30, 2011, 9:00 PM MDT
- In force
- 11 hr
- Issued by
- NWS Albuquerque, NM
Counties Harding County, NM, McKinley County, NM, Rio Arriba County, NM, San Juan County, NM, San Miguel County, NM, Sandoval County, NM, Union County, NM
The radar
The Albuquerque radar (KABX), 120 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.4 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3126 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
763 WWUS85 KABQ 292123 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 323 PM MDT WED JUN 29 2011 ...RED FLAG WARNING THURSDAY LATE MORNING THROUGH EARLY EVENING FOR THE NORTHEAST HIGHLANDS AND NORTHEAST PLAINS ALONG AND EAST OF INTERSTATE 25 DUE TO STRONG WIND AND LOW HUMIDITY... .SOUTHWEST WINDS WILL BE ON THE INCREASE THURSDAY MORNING STRENGTHENING TO CRITICAL THRESHOLDS BY LATE MORNING AS A DEEPENING UPPER LEVEL TROUGH CROSSES THE CENTRAL ROCKIES AND A SURFACE TROUGH STRENTHENS TO THE LEE OF THE SOUTHERN ROCKIES. THE STRONGEST WINDS WILL FAVOR LOCATIONS ALONG AND EAST OF INTERSTATE 25. POOR TO FAIR RH RECOVERIES TONIGHT WILL BE FOLLOWED BY CRITICAL FIRE WEATHER RH THRESHOLDS BEFORE NOON ON THURSDAY. ADDING TO THE FIRE WEATHER THREAT WILL BE A SLIGHT CHANCE FOR DRY THUNDERSTORMS ALONG INTERSTATE 25 TO THE NORTHEAST CORNER OF THE STATE. NMZ103-104-301400- /O.UPG.KABQ.FW.A.0078.110630T1500Z-110701T0200Z/ /O.NEW.KABQ.FW.W.0080.110630T1600Z-110701T0300Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- 323 PM MDT WED JUN 29 2011 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 9 PM MDT THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AREA AND TIMING...THE NORTHEAST HIGHLANDS AND PLAINS...ALONG AND EAST OF I-25. THE STRONGEST WINDS ARE EXPECTED FROM 3 TO 7 PM. DRY THUNDERSTORMS WILL BE MOST LIKELY FROM LATE AFTERNOON TO SUNSET. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 40 MPH. * RELATIVE HUMIDITY...8 TO 12 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
2 follow-up statements
202 WWUS85 KABQ 301150 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 550 AM MDT THU JUN 30 2011 ...RED FLAG WARNING FROM LATE THIS MORNING THROUGH EARLY EVENING FOR THE NORTHEAST HIGHLANDS AND NORTHEAST PLAINS ALONG AND EAST OF INTERSTATE 25...AS WELL AS THE NORTHWEST PLATEAU...DUE TO STRONG WIND AND LOW HUMIDITY... .SOUTH TO SOUTHWEST WINDS WILL INCREASE TODAY AS AN UPPER LEVEL TROUGH CROSSES THE CENTRAL ROCKIES AND A SURFACE TROUGH STRENGTHENS TO THE LEE OF THE SOUTHERN ROCKIES. THE STRONGEST WINDS WILL FAVOR LOCATIONS ALONG AND EAST OF INTERSTATE 25 AND OVER THE FAR NORTHWEST PLATEAU. ADDING TO THE FIRE WEATHER THREAT WILL BE A SLIGHT CHANCE FOR DRY THUNDERSTORMS OVER THE NORTHWEST PLATEAU AND OVER THE NORTHEAST HIGHLANDS ALONG INTERSTATE 25. NMZ101-302130- /O.EXB.KABQ.FW.W.0080.110630T2000Z-110701T0300Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- 550 AM MDT THU JUN 30 2011 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING. * AREA AND TIMING...THE FAR NORTHWEST PLATEAU. THE STRONGEST WINDS ARE EXPECTED BETWEEN 3 PM AND 7 PM. DRY THUNDERSTORMS WILL BE MOST LIKELY FROM LATE THIS MORNING INTO EARLY THIS AFTERNOON. * 20 FOOT WINDS...SOUTHWEST 20 TO 25 MPH WITH GUSTS TO 35 MPH. * RELATIVE HUMIDITY...10 TO 15 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ103-104-302130- /O.CON.KABQ.FW.W.0080.110630T1600Z-110701T0300Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- 550 AM MDT THU JUN 30 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MDT THIS EVENING. * AREA AND TIMING...THE NORTHEAST HIGHLANDS AND PLAINS...ALONG AND EAST OF I-25. THE STRONGEST WINDS ARE EXPECTED BETWEEN 1 PM AND 7 PM. DRY THUNDERSTORMS WILL BE MOST LIKELY FROM LATE AFTERNOON TO SUNSET. * 20 FOOT WINDS...SOUTHWEST 20 TO 25 MPH WITH GUSTS TO 35 MPH. * RELATIVE HUMIDITY...10 TO 15 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
121 WWUS85 KABQ 302024 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 224 PM MDT THU JUN 30 2011 ...RED FLAG WARNING THROUGH EARLY EVENING FOR THE NORTHEAST HIGHLANDS AND NORTHEAST PLAINS ALONG AND EAST OF INTERSTATE 25... AS WELL AS FOR THE NORTHWEST PLATEAU...DUE TO STRONG WINDS AND LOW HUMIDITY... .GUSTY SOUTH WINDS IN NORTHEAST NEW MEXICO AND GUSTY WEST WINDS OVER THE NORTHWEST PLATEAU WILL PERSIST INTO EARLY EVENING ALONG WITH LOW RELATIVE HUMIDITY. ADDING TO THE FIRE WEATHER THREAT WILL BE A SLIGHT CHANCE FOR DRY THUNDERSTORMS OVER THE NORTHWEST PLATEAU AND OVER THE NORTHEAST HIGHLANDS. NMZ103-104-010300- /O.CON.KABQ.FW.W.0080.000000T0000Z-110701T0300Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- 224 PM MDT THU JUN 30 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * AREA AND TIMING...THE NORTHEAST HIGHLANDS AND PLAINS...ALONG AND EAST OF I-25...UNTIL JUST AFTER SUNSET. DRY THUNDERSTORMS WITH GUSTY ERRATIC WINDS ARE ALSO POSSIBLE THROUGH THIS EVENING. * 20 FOOT WINDS...SOUTH TO SOUTHWEST 20 TO 25 MPH WITH GUSTS TO 35 MPH. * RELATIVE HUMIDITY...10 TO 15 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ101-010300- /O.CON.KABQ.FW.W.0080.000000T0000Z-110701T0300Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- 224 PM MDT THU JUN 30 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * AREA AND TIMING...THE FAR NORTHWEST PLATEAU UNTIL JUST AFTER SUNSET. DRY THUNDERSTORMS WITH GUSTY ERRATIC WINDS ARE ALSO POSSIBLE THROUGH THIS EVENING. * 20 FOOT WINDS...SOUTHWEST TO WEST 20 TO 30 MPH. GUSTS TO 40 MPH. * RELATIVE HUMIDITY...5 TO 15 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Jun 29, 3:00 AM MDT, 12 hours 23 minutes earlier.
Area forecast discussion, Jun 29, 3:00 AM MDT, 12 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 AM MDT WED JUN 29 2011 .DISCUSSION... THE GOOD NEWS IS MOISTURE CONTINUES TO SLOWLY SEEP INTO NM...A TSTM COMPLEX OVER NORTHERN OLD MEXICO HAS SENT DEWPOINTS IN SE AZ INTO THE 50S...BUT HAVEN/T YET SEEN AN INCREASE INTO SW NM. A FEW LIGHTNING STRIKES AS WELL HAVE MIGRATED INTO CENTRAL/ERN AZ AND EVEN IN SE UT. EVEN TPW PRODUCT INDICATES MORE MOISTURE OVER THE REGION THAN 24 HOURS AGO. THE BAD NEWS IS THE MODELS INDICATE THE MOISTURE REMAINS MOSTLY IN THE MID LEVELS. ALTHOUGH SFC DWPTS HAVE REACHED INTO THE 40S IN THE PLAINS ATTM...ALL INDICATIONS ARE THIS WILL MIX OUT DURING THE DAYTIME HOURS. THIS WILL CONTINUE TO LEAD TO SMALL POPS/MEAGER RAINFALL...GUSTY WINDS AND DRY LIGHTNING OVER MOST OF THE HIGHER TERRAIN. HOWEVER...GUIDANCE HAS STARTED TO INCREASE POPS OVER WRN/NRN AREAS INTO THURSDAY...SO HAVE A MIX OF WET/DRY SHOWERS/STORMS ALONG THE STATES WRN AND NRN BORDERS TODAY AND TONIGHT. UPPER LOW PASSAGE TO OUR NORTH COULD LEAD TO WINDY CONDITIONS NW THIRD THURSDAY...WITH LOCALES SUCH AS FARMINGTON CLOSE TO WIND ADVY CRITERIA ACCORDING TO MET GUIDANCE. THE NAM IS DEEPER WITH THE INCOMING SYSTEM THAN THE GFS...ALTHOUGH BOTH ARE FAIRLY SIMILAR FORECASTING H7 WINDS 25-30KTS AND H5 WINDS 30-40KTS OVER THE NORTHWEST/NORTHCENTRAL. A DEEPENING LEE TROUGH COULD ALLOW FOR WINDS IN SPOTS SUCH AS LAS VEGAS TO GET CLOSE TO WIND ADVY CRITERIA AS WELL. TEMPS A LITTLE COOLER NORTHWEST THIRD TO HALF THURSDAY. NAM PUSHES A FRONTAL BOUNDARY INTO THE NORTHEAST PLAINS IN THE WAKE OF THE UPPER LOW PASSAGE FRIDAY...GFS DOESN/T. THIS APPEARS TO WASH OUT OR HANG UP BUT THE MODEL STILL FORECASTS AN EAST TO WEST SFC GRADIENT. IT ALSO SUGGESTS THERE COULD BE STORMS OVER EASTERN CO/WRN KS THAT COULD NUDGE A BOUNDARY INTO NE NM...WHILE THE GFS HOLDS THE BOUNDARY MUCH FARTHER NORTH. THAT SAID...MAV/MET TEMPS NOT MUCH DIFFERENT FOR FRIDAY AT LEAST...BUT DID SPREAD SOME SLIGHT CHANCE POPS INTO THE NE FOR FRIDAY/SATURDAY. FOR THE HOLIDAY WEEKEND INTO THE MIDDLE OF NEXT WEEK...UPPER HIGH CENTER TO WOBBLE AROUND NORTHERN NM/FOUR CORNERS REGION PER THE GFS THEN SHIFT TO OUR WEST LATER NEXT WEEK. THIS WOULD FORCE ANY TROPICAL MOISTURE TO TAKE THE SCENIC ROUTE...BUT OPENS UP THE EASTERN PLAINS TO FRONTS OR CONVECTIVE BOUNDARIES FROM THE NORTHWEST/NORTH. ECMWF PAINTS A WETTER PICTURE WITH A BROAD UPPER RIDGE STRETCHED FROM THE DESERT SW TO THE MISSISSIPPI VALLEY...SPORTING 2 CENTERS OF CIRCULATION...ONE TO OUR NORTHWEST AND ONE TO OUR EAST. THIS ALLOWS MOISTURE FROM TS ARLENE TO SPREAD UP THE RIO GRANDE VALLEY...AT LEAST FOR THE EARLY PORTION OF THE WEEKEND. FOR THE REMAINDER OF THE HOLIDAY WEEKEND AND NEXT COUPLE OF DAYS...IT CONSOLIDATES THE HIGH PRESSURE REGION OVER THE CENTRAL AND SOUTHERN ROCKIES...BECOMING MORE SIMILAR TO THE GFS. && .AVIATION... 09Z INSTABILITY AXIS OVER E AZ/W NM WILL PROVIDE FOCUS FOR ANOTHER ROUND OF DRY SHRA/TSRA WITH ERRATIC GUSTY WINDS TO 40 KTS AND BLDU AFT 22Z. BULK OF MODEL GUIDANCE INDICATES ACTIVITY WILL DEVELOP LATER IN THE AFTERNOON THEREFORE CURRENT VC GROUPS IN KFMN/KGUP TAF WILL BE PUSHED FARTHER OUT TOWARD 00Z ON 12Z ISSUANCE. CB PRESENT IN KABQ/KSAF TAF INDICATES UNCERTAINTY ON EASTERN EXTENT OF STORMS BY LATE IN THE DAY...HOWEVER GUSTY AND ERRATIC WINDS LIKELY ON OUTFLOWS ONCE AGAIN AT THESE SITES. SMOKE WILL LIMIT VSBYS OVER NORTH CENTRAL NM THRU TONIGHT. EASTERN AREAS WILL BE UNDER INFLUENCE OF THE UPR HIGH THUS VFR EXPECTED THRU 12Z THURSDAY. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. && .FIRE WEATHER... HUMIDITY RECOVERIES SO FAR THIS MORNING ARE FAIR IN MOST AREAS WITH SLIGHTLY HIGHER VALUES ALONG THE EAST SLOPES OF THE SANGRES...THE TX STATE LINE...AND OVER THE SW MOUNTAINS. THE MID LEVEL INSTABILITY AXIS POSITIONED OVER E AZ/W NM THIS MORNING WILL FIRE ANOTHER ROUND OF DRY SHRA/TSRA AFTER 3 PM TODAY...PRODUCING GUSTY ERRATIC WINDS UP TO 50 MPH AND AREAS OF BLOWING DUST. WINDS WILL TREND UP TODAY OVER TUESDAY AS A MID/UPR LEVEL WAVE MOVES QUICKLY EAST OUT OF THE GREAT BASIN. HIGH HAINES...STRONGER TRANSPORT WINDS...STRONG HEATING...AND SINGLE DIGIT HUMIDITY VALUES WILL PLAGUE THE AREA ONCE AGAIN WITH ISOLATED POCKETS OF NEAR CRITICAL FIRE WX CONDITIONS JUST ABOUT ANYWHERE. THE GREATEST THREAT FOR 2-3 HOURS OF CRITICAL CONDITIONS WILL STRETCH FROM NEAR CLINES CORNERS NE TO CLAYTON THIS AFTERNOON. HOWEVER WILL CONTINUE TO HOLD OFF ON ANY RED FLAGS. THE UPR WAVE WILL PUSH THE INSTABILITY AXIS SLIGHTLY EAST TONIGHT ALLOWING FOR BETTER RECOVERIES OVER WESTERN NM. RIDGE TOP WINDS WILL STAY A LITTLE BREEZY THRU THE OVERNIGHT AS 700MB WINDS TURN MORE SOUTHWEST. THURSDAY WILL BE A CHALLENGING DAY FOR FIREFIGHTERS AROUND LOS ALAMOS AS THE 700-500MB FLOW BECOMES MORE WESTERLY. A LEE TROUGH DEEPENING OVER SE COLORADO TO 1000MB WILL CREATE MORE WIDESPREAD CRITICAL FIRE WX CONDITIONS OVER THE NE PLAINS...THUS FIRE WX WATCHES WILL REMAIN IN PLACE. DRY SHRA/TSRA WILL DEVELOP AGAIN OVER CENTRAL NM...ADDING TO THE ERRATIC AND GUSTY WIND POTENTIAL. THE UPR HIGH WILL REBUILD OVER EASTERN NM FRIDAY BEHIND THE DEPARTING WAVE. LOW LEVEL FLOW BACKS TO MORE SOUTHEASTERLY THRU FRIDAY MORNING ALLOWING FOR FAIR TO GOOD RECOVERIES FOR MANY AREAS. BEYOND FRIDAY...THE EUROPEAN MODEL CONTINUES TO SHOW TROPICAL STORM ARLENE MOVING NW ACROSS NORTHERN OLD MEXICO AND SPLITTING THE UPR HIGH ACROSS WEST TX/CENTRAL NM. THIS ALLOWS FOR A STRONG INCREASE IN LOW TO MID LEVEL MOISTURE ACROSS THE STATE. THE GFS STILL HOLDS ON TO THE UPR HIGH OVER THE FOUR CORNERS AND EJECTS MOISTURE SOUTH OF AZ/NM. IN ANY EVENT...MIN RH VALUES APPEAR TO REMAIN ABOVE 15 PCT FOR THE ENTIRE AREA WHILE RECOVERIES INCREASE EACH NIGHT AS WELL. TEMPS WILL ALSO BEGIN TO SLIDE BACK TO SEASONAL NORMALS STATEWIDE. && && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 98 65 92 57 / 20 20 10 5 DULCE........................... 92 56 85 48 / 20 20 20 20 CUBA............................ 92 59 87 53 / 10 10 20 20 GALLUP.......................... 93 58 88 52 / 20 20 10 5 EL MORRO........................ 90 55 87 51 / 10 10 20 20 GRANTS.......................... 92 61 89 54 / 10 10 20 20 QUEMADO......................... 91 57 87 53 / 20 20 20 20 GLENWOOD........................ 96 65 96 64 / 20 20 10 10 CHAMA........................... 83 50 80 42 / 20 20 20 20 LOS ALAMOS...................... 90 65 87 59 / 10 10 10 20 PECOS........................... 89 58 89 55 / 10 10 10 10 CERRO/QUESTA.................... 88 55 86 48 / 20 20 20 20 RED RIVER....................... 78 48 75 45 / 20 20 20 20 ANGEL FIRE...................... 83 50 80 46 / 20 20 20 20 TAOS............................ 90 56 88 50 / 10 10 20 20 MORA............................ 87 56 87 52 / 10 10 10 20 ESPANOLA........................ 95 60 94 55 / 10 10 10 20 SANTA FE........................ 91 60 90 56 / 10 10 10 20 SANTA FE AIRPORT................ 95 61 93 58 / 10 10 10 10 ALBUQUERQUE FOOTHILLS........... 95 66 94 64 / 10 10 10 10 ALBUQUERQUE HEIGHTS............. 97 70 95 68 / 10 10 10 10 ALBUQUERQUE VALLEY.............. 98 63 96 62 / 10 10 10 10 ALBUQUERQUE WEST MESA........... 98 64 96 62 / 10 10 10 10 LOS LUNAS....................... 98 67 97 63 / 10 10 10 10 RIO RANCHO...................... 97 65 96 65 / 10 10 10 10 SOCORRO......................... 98 70 96 67 / 5 5 10 10 SANDIA PARK/CEDAR CREST......... 89 61 87 60 / 10 10 10 10 TIJERAS......................... 93 64 92 63 / 10 10 10 10 MORIARTY/ESTANCIA............... 94 57 93 58 / 5 5 10 10 CLINES CORNERS.................. 90 58 89 59 / 5 5 10 10 GRAN QUIVIRA.................... 92 65 92 62 / 5 5 10 10 CARRIZOZO....................... 93 67 94 64 / 5 5 10 5 RUIDOSO......................... 91 64 90 63 / 10 10 5 5 CAPULIN......................... 92 62 92 55 / 10 10 10 10 RATON........................... 95 57 96 56 / 10 10 10 10 SPRINGER........................ 94 56 95 57 / 10 10 10 10 LAS VEGAS....................... 91 56 90 56 / 5 5 10 10 CLAYTON......................... 102 64 99 65 / 5 5 5 5 ROY............................. 98 63 96 64 / 5 5 10 10 CONCHAS......................... 101 67 100 66 / 5 5 5 5 SANTA ROSA...................... 101 68 100 67 / 5 5 5 5 TUCUMCARI....................... 105 71 103 68 / 5 5 5 5 CLOVIS.......................... 100 67 100 65 / 5 5 0 5 PORTALES........................ 101 68 100 66 / 5 5 0 5 FORT SUMNER..................... 101 68 101 68 / 5 5 5 5 ROSWELL......................... 103 69 102 69 / 5 5 5 5 PICACHO......................... 97 63 95 63 / 5 5 5 5 ELK............................. 91 63 90 61 / 5 5 5 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR THE FOLLOWING ZONES...NMZ103-104. &&
Hazardous weather outlook, Jun 29, 6:00 AM MDT, 9 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT WED JUN 29 2011 NMZ501>540-301200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 600 AM MDT WED JUN 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT HIGH BASED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE HIGH TERRAIN OF WESTERN AND CENTRAL NEW MEXICO AGAIN TODAY. THIS ACTIVITY WILL BE CAPABLE OF PRODUCING WIND GUSTS TO AROUND 50 MPH AND DRY LIGHTNING. SMOKE FROM THE LAS CONCHAS AND PACHECO FIRES WILL REDUCE VISIBILITIES AND IMPACT AREAS IMMEDIATELY IN THE VICINITY OF AND TO THE NORTH AND NORTHEAST OF THE FIRES. AN AIR QUALITY ALERT REMAINS IN EFFECT FOR TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE OVER THE NORTHEAST HIGHLANDS AND NORTHEAST PLAINS THURSDAY AFTERNOON. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. PLEASE CONTACT YOUR LOCAL LAW ENFORCEMENT AT 911 AND THE NATIONAL WEATHER SERVICE AT 1.888.386.7637 TO REPORT STRONG WIND GUSTS AND WILDFIRES. YOU CAN ALSO SUBMIT A STORM REPORT ONLINE AT OUR WEBPAGE AT WWW.WEATHER.GOV/ABQ.
In the hours before
Special weather statement, Jun 29, 1:00 PM MDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 100 PM MDT WED JUN 29 2011 NMZ501>531-300400- ALBUQUERQUE METRO AREA-CENTRAL HIGHLANDS-CHUSKA MOUNTAINS- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-ESTANCIA VALLEY- FAR NORTHEAST HIGHLANDS-FAR NORTHWEST HIGHLANDS-HARDING COUNTY- JEMEZ MOUNTAINS-LOWER CHAMA RIVER VALLEY-LOWER RIO GRANDE VALLEY- NORTHEAST HIGHLANDS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- NORTHWEST HIGHLANDS-NORTHWEST PLATEAU-RATON RIDGE/JOHNSON MESA- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS- SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA-SOUTH CENTRAL HIGHLANDS- SOUTH CENTRAL MOUNTAINS-SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- SOUTHWEST MOUNTAINS-UNION COUNTY-UPPER RIO GRANDE VALLEY- UPPER TULAROSA VALLEY-WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS- WEST CENTRAL PLATEAU-WEST SLOPES SANGRE DE CRISTO MOUNTAINS- 100 PM MDT WED JUN 29 2011 ...THUNDERSTORMS PRODUCING VERY LITTLE TO NO RAINFALL AND VERY STRONG WIND GUSTS POSSIBLE THROUGH THE EVENING... ANOTHER ROUND OF HIGH BASED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON OVER THE HIGH TERRAIN OF WESTERN...NORTHERN AND CENTRAL NEW MEXICO. ONCE DEVELOPED...THESE THUNDERSTORMS WILL MOVE TO THE NORTH TO NORTHEAST. LIMITED LOW LEVEL MOISTURE COMBINED WITH THE HIGH BASES OF THESE THUNDERSTORMS WILL CREATE AN ENVIRONMENT FOR STRONG...AND AT TIMES DAMAGING OUTFLOWS. GUSTS OF 45 TO 55 MPH WILL BE COMMON AND SOME ISOLATED WIND GUSTS COULD EXCEED 65 MPH. CLOUD TO GROUND LIGHTNING STRIKES WILL ALSO ACCOMPANY THE STRONGER CELLS...AND COULD GENERATE NEW WILDFIRES. SHOWER AND THUNDERSTORM ACTIVITY WILL CONTINUE PAST SUNSET AND WILL GRADUALLY DECREASE IN COVERAGE DURING THE LATE EVENING. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST WEATHER INFORMATION. 05
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 3:55 PM MDT | Special Weather Statement | ABQ | Los Alamos | 50 min |
| Jun 29, 5:41 PM MDT | Special Weather Statement | ABQ | Los Alamos | 64 min |
Nearby
Red Flag Warnings in New Mexico, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.